当前位置: 首页 > 师资队伍 > 教师队伍 > 教授 > 邵井海 >
邵井海

邵井海

职称:
教授
院系:
应用数学中心
电子邮箱:
shaojh@bnu.edu.cn
办公地点:
卫津路校区6教204

研究方向

随机分析、泛函不等式、随机(泛函)微分方程、带切换随机过程、金融风险估计

教育背景

1996.09 - 2000.06 北京师范大学 学士
2000.09 - 2003.06 北京师范大学 硕士
2003.09 - 2006.06 北京师范大学 博士
2003.09 - 2006.06 法国第戎大学 博士

工作经历

2006.10 - 2010.06 北京师范大学 讲师
2010.09 - 2016.12 北京师范大学 副教授
2017.01 - 今 天津大学应用数学中心 教授
 

教学工作

开设课程
本科生课程 微积分
研究生课程 随机微分方程及其在金融中的应用
学生指导 指导硕士生6人
2012 - 2013 项目来源及名称 主持人

科研工作

基金项目 身份
          2018-2021 国家自然科学基金面上项目 主持人
2014-2016 国家自然科学基金青年基金 主持人
2009-2013 教育部国家百篇优秀博士论文专项资助 主持人
2008-2010 国家自然科学基金-国家创新研究群体项目 参加人
 
2006-2010 科技部973-计划 参加人
文章著作 列表附后
 

主要荣誉

中国数学会钟家庆数学奖(2007);全国百篇优秀博士学位论文奖(2008)。

学术兼职

其它

发表论文

  • 1.J. Shao, Stabilization of regime-switching process by feedback control based on discrete time observations, SIAM J. Control Optim. 55 (2017), no. 2, 724-740.

  • 2.J. Bao, J. Shao, Permanence and extinction of regime-switching predator-prey models, SIAM J. Math. Anal. 48 (2016), no. 1, 725-739.

  • 3.J. Bao, J. Shao, C.Yuan,Approximation of invariant measures for regime switching diffusions, Potential Anal. 44 (2016), no. 4, 707-727.

  • 4.J. Shao, Ergodicity of regime-switching diffusions in Wasserstein distances,Stoch. Proc. Appl. 125 (2015),pp. 739-758

  • 5.J. Shao, C.G. Yuan, Transportation-cost inequalities for diffusions with jumps and its application to regime-switching processes.J. Math. Anal. Appl.425 (2015), 632-654.

  • 6.H. Ji, J. Shao, First passage probabilities of one-dimensional diffusion process, Front. Math. China, 10(2015), 901-916.

  • 7.J. Shao, Criteria for transience and recurrence of regime-switching diffusionprocesses, Electron. J. Probab.20 (2015), no. 63, 1-15.

  • 8.J. Shao, Strong solutions and strong Feller properties for regime-switching diffusion processes in an infinite state space, SIAM J. Control Optim. 53 (2015), no. 4, 2462-2479.

  • 9.J. Shao, Ergodicity of one-dimensional regime-switching diffusion processes, SCIENCE CHINA Mathematics 57(11), 2407-2414, 2014

  • 10.J. Shao, F. Xi, Stability and recurrence of regime-switching diffusion processes, SIAM J. Control Optim. 52(6), 3496-3516,2014.

  • 11.J. Shao, X. Wang, Estimates of exit probability for two correlated Brownian motions, Adv. Appl. Prob. 45(2013), 37-50

  • 12.J. Shao, Harnack inequalities and heat kernel estimates forSDEs with singular drifts, Bull. Sci. Math.137(2013), 589-601.

  • 13.F. Xi, J. Shao,Successful Couplings for Diffusion Processes with State-Dependent Switching, SCIENCE CHINA Mathematics,56(10), 2013, 2135-2144.

  • 14.J. Shao, F. Xi, Strong ergodicity of the regime-switching diffusion processes.Stoch. Proc. Appl. 123 (2013), 3903-3918.

  • 15.J. Shao, Measure-valued continuous curves and processes in total variation norm, J. Math. Anal. Appl. 392 (2012) 179-191.

  • 16.J. Shao, F.Y. Wang, C.G. Yuan, Harnack Inequalities for Stochastic(Functional) Differential Equations withNon-Lipschitzian Coefficients, Electron. J. Probab.17 (2012), no. 100,1-18.

  • 17. Shao, Harnack inequalities and HWI inequalities on infinite dimensional spaces, ActaMathematicaSinica, English Series, 27 (2011), No. 6, 1195-1204.

  • 18.J. Shao, From the heat measure to the pinned Wiener measure on loop groups,Bull. Sci. Math. 135 (2011) 601-612.

  • 19.J. Shao, A new probability measure-valued stochastic process with Ferguson-Dirichlet process as reversible measure, Electron. J. Probab.16 (2011) 271-292.

  • 20.J. Shao, Transportation cost inequalities for Wasserstein diffusions, Bull. Sci. Math.135 (2011), 383-394

  • 21.S. Fang, J.Shao, Fokker-Planck equation with respect to heat measures on loop groups, Bull. Sci. math. 135 (2011) 775-794

  • 22.S. Fang, J.Shao, T. Sturm, Wasserstein space over the Wiener space, Probab. Theory Related Fields,146(2010),535-565

  • 23.J. Shao,Modified Logarithmic Sobolev Inequalities and Transportation Cost Inequalities in ℝn, Potential Analysis,31 ( 2009),183-202

  • 24.S. Fang, J. Shao, Optimal transport maps for Monge-Kantorovich problem on loop groups, J. Funct. Anal. 248(2007), 225-257.

  • 25.J. Shao, Y.H. Mao, Estimation of the Dirichlet eigenvalues of birth-death process on trees, ACTA Math. Sinica. Chinese series, 50( 2007), 507-516

  • 26.J. Shao, Hamilton-Jacobi semigroups in infinite dimensional spaces, Bull.Sci.Math.130(2006), 720-738.

  • 27.S. Fang, J. Shao, Transportation cost inequalities on path and loop groups, J. Functional Analysis 218(2005),293-317.

  • 28.S. Fang, J. Shao, Distance riemannienne, théorème de Rademacher et inégalitéde transport sur le groupe des lacets, C.R.Acad.Sci.Paris. Ser. I 341(2005), 445-450.

  • 29.J. Shao, Ergodicity and first passage probability of regime-switching geometric Brownian motions, to appear in Chinese Annals of Mathematics, Series B.

  • 30.J. Shao, L.D. Wang, Variational formula for the stability of regime-switching diffusion processes, to appear SCIENCE CHINA Mathematics.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态